English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Existence of initial data satisfying the constraints for the spherically symmetric Einstein-Vlasov-Maxwell system

Noundjeu, P., Noutchegueme, N., & Rendall, A. D. (2004). Existence of initial data satisfying the constraints for the spherically symmetric Einstein-Vlasov-Maxwell system. Journal of Mathematical Physics, 45(2), 668-676.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-509C-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-509D-1
Genre: Journal Article

Files

show Files
hide Files
:
50994.pdf (Preprint), 168KB
Name:
50994.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Noundjeu, Pierre, Author
Noutchegueme, N., Author
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: Using ODE techniques we prove the existence of large classes of initial data satisfying the constraints for the spherically symmetric Einstein-Vlasov-Maxwell system. These include data for which the ratio of total charge to total mass is arbitrarily large.

Details

show
hide
Language(s): eng - English
 Dates: 2004
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 50994
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 45 (2) Sequence Number: - Start / End Page: 668 - 676 Identifier: -